# SDR USAA2009040190750

- Difficulty date: March 20, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 35,334 hours, 13,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON BEAM ASSEMBLY BETWEEN FR64 TO FR66 + 5 INCHES, Y765.  REPLACED BEAM ASSEMBLY BETWEEN FR64 TO FR66 + 5 INCHES, Y765 IAW A319 SRM 51-72-11.
